Side effects of Revlimid w/ MM

yogagirl11
yogagirl11 Member Posts: 1 *
edited August 20 in Multiple Myeloma #1

Hi, I have been looking forever for a site like this!

My husband has MM. Our marriage has completely changed.

When he started the chemo treatment, it was DEX and Revlimid. The DEX made him absolutely crazy. He was mean, irrational, and say the most awful things to me. It was a nightmare. For 4 years. This year his Oncologist took him off the Dex, which has made a huge difference, however now I'm trying find a way, to cope with his mood swings on the Revlimid.

His mood can change on a dime. When he starts taking the Revlimid again, after completing the 21 days on, 1 week off, then back on for 21 days, he is a completely different person.

He will say the oddest things, using words that he has never used before. It's almost as if, he has a compartment in his brain, that was never accessed, until the Revlimid.

He gets mean, again, tells me I am the problem, that all I do is try to "skewer" him. Another word he never used before. He goes into this state of almost catatonic. He will walk right by me and won't even know I am there. he gets very depressed, lethargic, and very moody.

He will sit on the couch all day, watching CNN, or on his computer looking at basically nothing. For days. He sleeps on the couch, tells me he can't take living like this, and wants to "move on" with his life, sell the house, get divorced, etc. Then after about a week of being on the Revlimid, he his is old self, and won't remember anything during that cycle of taking the Revlimid.

I am exhausted. I am depressed. I am lonely. I have exhausted my friends and family, my support group. They are tired of hearing about it.

My question is, has anyone ever been in this situation, and if so, what did you do to keep your head above water? I try not take anything personal, but it's very difficult to do. He will gas light me, then walk away, and ignore me.

I could really use some advice!! Thank you so much for taking the time to read this.